# SDR SWAA063458

- Difficulty date: September 11, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 33,515 hours, 27,894 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B6142
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY, ON TAKEOFF FROM DEN, NR 4 TIRE TREAD SEPARATED.  THE SEPARATED TREAD DAMAGED RT GEAR DOOR,  NR 2 PYLON LOWER AFT AREA, RT FORE, MID AND AFT FLAPS, AND NR 5 GROUND SPOILER.  REMOVED AND REPLACED NR 4 TIRE PER MM.
